# SDR ASAA2016110318732

- Difficulty date: November 3, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N548AS
- Make and model: Boeing 737890
- Aircraft serial: 30020
- Aircraft time: 42,686 hours, 14,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE, SECTION 41 AT BS 328-BS 344, LBL 45.60, WL 208.1, INTERCOSTAL CRACKED AT FASTENER HOLE LOCATION. GROUNDED - YES. REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE , INTERCOSTAL, AT BS 328- BS 344, LBL 45.60, WL 208.1 IAW DRAWING 141A5400 REV- SHEET 28.
